MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLL161407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® excluder® thoracoabdominal branch endoprosthesis (tambe device): on (b)(6) 2020, the patient was implanted with a gore® contralateral leg endoprostheses, and a gore® viabahn® vbx balloon expandable endoprostheses with the gore® excluder® thoracoabdominal branch endoprosthesis (tambe device).The patient was being treated for an aortic aneurysm involving the visceral vessel(s).It was reported that on (b)(6) 2020, images revealed a type ic endoleak.The type ic endoleak identified on 1 month duplex us and cta scan.Patient scheduled for reintervention surgery with dr.(b)(6) to treat the type ic endoleak.
 
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: plc201400/ 21428790 udi (b)(4).Patient medications: heparin, clopidogrel and aspirin.
 
Additional Manufacturer Narrative
Correction additional information determined which device had the adverse event reported (type ic endoleak) on it.The (gore® viabahn® vbx balloon expandable endoprosthesis) has the allegation of deficiency.The medwatch (report # 2017233-2022-03048).The gore® excluder® aaa endoprosthesis pll161407 lot # 21362777 and the plc201400 lot # 21428790 has no product problem or deficiency caused or contributed to an adverse event/incident for the patient.The medwatch (report # 3013164176-2022-01415) will be retracted.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14795226
Report Number3013164176-2022-01415
Device Sequence Number20096183
Product Code MIH
UDI-Device Identifier00733132618767
UDI-Public00733132618767
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2022
Device Model NumberPLL161407
Device Catalogue NumberPLL161407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient SexMale
Patient Weight70 KG